# SDR SWAA2022092220227

- Difficulty date: June 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,599 hours, 11,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANOMALY ON EXTERNAL FUSELAGE SKIN BS887 - BS987 S-2R TO S-4R. MARKED. / [01] PERFORMED CLAD PENETRATION TEST IN SEVERAL LOCATIONS ON SKIN PANEL BS 887 TO 987 S-2R TO S-4R LISTED BELOW PER SRM51-10-07-0G-0 PARA. 5D-E  1) BS 907+10' 4' BELOW STR 3R 2) BS 927+14' 5' BELOW STR 3 3) BS 947+9' 5' BELOW STR 3  NO SIGNS OF PENETRATION THROUGH THE CLAD;[02] VERIFIED CORRECTIVE ACTION ITEM 1;[03] SKIN PANEL TO BE REPLACED ON FAULT TTG8Q00CRFNK
